# SDR R61A202003010307

- Difficulty date: February 11, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 43,426 hours, 27,027 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031032021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK** LH WING SLAT TRACK #4 CUTOUT CRACKED. REPAIRED AREA IAW SRM 57-49-01 REPAIR 6 PARAGRAPH 4. AIRCRAFT REMAINS OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
